Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ride_the_Lightning

Getting red marks from BP after initially not getting them

Recommended Posts

Hey, I started my BP regimen in July. I was doing it in concordance with the book "The Acne Cure." So I was using Dan's BP gel once at night with the use of an ice pack afterwards.

After not getting red marks from the gel from July through August, I started getting red marks from BP gel since early September. I have thus reduced the amount I use. However, there are parts of my face that need it, but I can't put any gel there because the red marks look terrible, even worse than my mild acne looks. What do I do?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×